MathSciNet Relay Station
MathSciNet bibliographic data
MR2541608 35K51 (35B44 35K59 45K05)
Chen, Yu-juan; Zhu, Yue-ping Blow-up rate and profile for a class of quasilinear parabolic system. Appl. Math. Mech. (English Ed.) 30 (2009), no. 7, 865–874.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement